looking for answers

Adderall and upset stomach

3 posts in this topic

Just started taking 20mg ER. I have diarrhea within an hour, like 3-5 times, then a few more times for a couple hours, then it calms down till i eat a meal again......but were talking like 6-8 times a day ......im only on day 3........feel like im holding water weight too........and i workout like crazy

 

any similar experienceS? i didnt have this with ritalin

Share this post


Link to post
Share on other sites

When I started taking adderall IR (a small dose, 5mg, which I'm still on), I had diarrhea every time I would normally go #2 (so about 1-2x/day). The liquid shits went on for about week and then finally stopped all of a sudden. I did not have this when I tried ritalin.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now